# SDR CAL950160

- Difficulty date: February 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14206
- Make and model: Boeing 737130
- Aircraft serial: 19023
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Part time: 64,598 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A .5 INCH CRACK IN O/B RIB AT RT WING NR 4 SLAT O/B TRACK.  THE CRACK WAS STOP DRILLED AND REPAIR FITTINGS WERE INSTALLED IAW EC 5710-01660.  (W)
